# SDR ASAA2017020619724

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 13,126 hours, 4,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT 27ABC INOP. GROUNDED - YES. FOUND AISLE LIGHT CONNECTOR D14816 DISCONNECTED, CAPPED, & STOWED. CONNECTED D14816. OPS CHECK NORMAL, REF WDM 33-51-12.
